# SDR BAQA085214

- Difficulty date: July 2, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 6,895 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Servo
- Part number: SC80342
- Part serial: 175
- Condition: Malfunctioned
- Location: Pilot Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT VALVE IS JAMMING.  JUST REPAIRED AND UNIT WAS JUST INSTALLED WHEN PROBLEM OCCURRED.
